# SDR AWXA200100583

- Difficulty date: October 25, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 58,101 hours, 47,809 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Part number: 654692124
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C13 CK - C - FWD CARGO DOOR LOWER CROSSBEAM TEE VERTICAL LEG CRACKED (.7 INCH), BS 487.  MAINTENANCE REPAIRED IAW AWA EO 52-31-04, WHICH INCORPORATES BOEING SB 737-52-1100, REV 4.
